Print this page Email this page | Users Online: 2383
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  7 | Issue Number:  3 | Page:  187-189


Primary double teeth in siblings: A report
Mukhopadhyay Santanu, Ghosh Chiranjit, Roy Pinaki, Chakraborty Mrinal

Number of times this article was viewed 1478
Number of times this article has been printed  from the site 38
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal